Convergence of iterative methods for stabilized saddle-point problems

Cao, ZH, Evans, DJ and Qin, M, 2005. Convergence of iterative methods for stabilized saddle-point problems. International Journal of Computer Mathematics, 82 (8), pp. 987-999. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Cao, Z.H., Evans, D.J. and Qin, M.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2005
Volume: 82
Number: 8
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:54
Last Modified: 09 Oct 2015 09:54
URI: http://irep.ntu.ac.uk/id/eprint/4592

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year